8 12

Cited 0 times in

Hydroxyzine에 의해 유발된 Torsades de Pointes

Other Titles
 A Case of Hydroxyzine Induced Torsades de Pointes 
Authors
 권진욱  ;  강웅철  ;  이문형  ;  안신기  ;  김성순 
Citation
 Korean Circulation Journal (순환기), Vol.28(6) : 1011-1016, 1998 
Journal Title
 Korean Circulation Journal (순환기) 
ISSN
 1738-5520 
Issue Date
1998
Abstract
Torsades de pointes is a polymorphic ventricular tachycardia associated with prolonged QT interval and increased U wave amplitude. It has been found to be induced by various drugs, electrolyte imbalances, and so on, but the mechanism of torsades de pointes has not been completely documented. Two hypotheses, early afterdepolarization and dispersion of repolarization have been known to be the possible mechanism. Terfenadine and astemizole are the antihistamines, known to be one of the etiologic agents of torsades de pointes, and factors associated with increased risk are significant liver disease, drug overdose, and concomitant administration of imidazole and macrolide antimicrobial drugs. There has been only one case reported that torsades de pointes had been induced by first-generation antihistamine, piprinhydrinate. We experienced a case of 43 year old male patient with torsades de pointes induced by first-generation antihistamine, hydroxyzine and treated successful ly with drug cessation, MgSO₄ and isoproterenol infusion.
Files in This Item:
T199802065.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers
Yonsei Authors
Lee, Moon-Hyoung(이문형) ORCID logo https://orcid.org/0000-0002-7268-0741
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/176697
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links